Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having pain during intercourse. No ovarian cyst. What could be this?

When I have sex and he goes to far in it always hurts on my right side. It feels like its inside me. It s very painful and it makes it hard to have sex. My doctor said it does not feel like and ovarian cyst but I have all the symptoms. My periods are irregular and have been ever since I had an abortion. Could you tell me what it might be?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history you started having symptoms after your abortion, and your doctor find nothing is there but please discuss with her if there is any cyst or pathology can be detected with the help of Ultrasonography study.
In any case you can take a second opinion from a Gynecologist.
Pain could be due to any infection,or trauma and ulcer which should be carefully looked in.
If there is nothing and you have intolerable pain then this could be because of spasm that is vaginismus.
Irregularity of periods should be investigated and treated by Gynecologist, like DUB,Hormone imbalances, or even Thyroid problems.
You should try to relax and adequate lubrication by KY jelly should help, if problem persists then you may be required to consult a Psychiatrist/Sexologist for proper therapy.
Please do not worry this can be treated and then have healthy and cheerful life.
Take care
Good Luck

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor